# SDR NACA2023010400001

- Difficulty date: January 4, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,186 hours, 18,295 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP. DEFERRED PER MEL 21-61-01-02 CAT C 1/5/2023 @ 0100Z
